# SDR AWXA200400012

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,669 hours, 30,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 6516300
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A .25 INCH CRACK WAS FOUND AT INSULATION HOLE ON BS 178 BULKHEAD VERTICAL BEAM WEB RBL 17.1, WL 183.  MAINTENANCE CUT OUT DAMAGED AREA ON BS 178 BULKHEAD VERTICAL BEAM WEB RBL 17.1, WL 183; FABRICATED A NEW SECTION OF WEB AND A DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG 212.
